MathSciNet Relay Station
MathSciNet bibliographic data
MR202926 (34 #2785) 32.32 (22.70)
Maebashi, Toshiyuki A fixpoint theorem on ${\rm Sp}(n)/{\rm U}(n)$. Math. J. Okayama Univ. 12 1966 91–105.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement